# SDR AALA20140607003

- Difficulty date: June 7, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N586AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53249
- Aircraft time: 65,516 hours, 34,028 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Connector
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED TAIL COMPARTMENT HIGH TEMPERATURE INDICATION.  EMER DECLARED FLIGHT RETURNED & LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  FOUND RT PACK LEAKING FROM SLIP CONNECTOR & DUCT OVERHEAT SWITCH INOPERATIVE.  REPLACED SEALS IN SLIP CONNECTOR & REPLACED DUCT OVERHEAT SWITCH.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
